# SDR SIMA2011340002

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 29,449 hours, 27,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2742 THE CREW REPORTED THE PASSENGER DOOR RED HANDLE WAS DIFFICULT TO PULL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED FRAME ROLLERS.  THE OPERATIONAL CHECK WAS GOOD 52-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
